Hi! I read that it was not possible to overdose on biotin and that whatever excess you consume is excreeted in the urine. I started taking 1000mcg of biotin and whenever I take it I get very spaced out and dizzy....why is that..Its my second time taking it.
Are you (or the subject of the question) male or female?
What is your (or the subject of the question) height?
What is your (or the subject of the question) weight (kg or lb)?
If you (or the subject of the question) is under 18, please state your age:
You are right that the sign of toxicity is the excess is excreted into the urine. The recommended daily intake for your age is 30µg. Suggest if you are having a reaction that you take only the recommended daily dose or not at all. It is in our foods and deficiency is rare.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.